Brugada like pattern in ECG with drug overdose

J Assoc Physicians India. 2010 Feb;58:120-2.

Abstract

Tricyclic antidepressants (TCAs) may have dangerous cardiac effects in overdose. ECG is useful as both a screening tool for tricyclic antidepressant exposure and as a prognostic indicator. TCA overdose may produce various ECG changes. We report a case of Dothiepin overdose resulting in Brugada like pattern including RBBB which resolved spontaneously.

Publication types

  • Case Reports

MeSH terms

  • Adult
  • Alprazolam / poisoning*
  • Antidepressive Agents, Tricyclic / poisoning*
  • Brugada Syndrome / chemically induced*
  • Brugada Syndrome / physiopathology
  • Dothiepin / poisoning*
  • Drug Overdose / complications
  • Electrocardiography
  • Female
  • Gastric Lavage
  • Humans
  • Hypnotics and Sedatives
  • Suicide, Attempted
  • Treatment Outcome

Substances

  • Antidepressive Agents, Tricyclic
  • Hypnotics and Sedatives
  • Dothiepin
  • Alprazolam